# SDR DALA13059169208

- Difficulty date: November 3, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 49,180 hours, 26,275 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA, BS 1364, LOWER FRAME HAS CORROSION LONGERON 28R-28L.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  INSTALLED FRAME REPAIR IAW SRM 53-10-02.
